Vol. 13, No. 7, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 7, 1955–2257
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
$C^{*}$-algebras isomorphically representable on $l^{p}$

March T. Boedihardjo

Vol. 13 (2020), No. 7, 2173–2181
Abstract

Let p (1,){2}. We show that every homomorphism from a C-algebra 𝒜 into B(lp(J)) satisfies a compactness property where J is any set. As a consequence, we show that a C-algebra 𝒜 is isomorphic to a subalgebra of B(lp(J)), for some set J, if and only if 𝒜 is residually finite-dimensional.

Keywords
$l^p$ space, $C^*$-algebra
Mathematical Subject Classification 2010
Primary: 46H20
Milestones
Received: 29 December 2018
Revised: 19 June 2019
Accepted: 6 September 2019
Published: 10 November 2020
Authors
March T. Boedihardjo
Department of Mathematics
University of California
Los Angeles, CA
United States